# SDR UPS06446540

- Difficulty date: March 19, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 106,939 hours, 27,146 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 69B044582
- Condition: Cracked
- Location: Bs 2060
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2060 RBL 60 LATERAL FLOOR SUPPORT LWR SUPT ANGLE FOUND CRACKED, CRACK LENGTH 3" AND 2.5".  SUPPORT ANGLE REPLACED AS PER SRM 51-10-01 PG 9 AND INSTALLED AS PER SRM 51-30-02.
